# SDR UPS202908

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Bs 1084
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A 1.5 INCH CRACK IN THE AFT CARGO DOOR NR 3 HORIZONTAL BEAM UPPER OUTBOARD L-ANGLE AT STATION 1084.  MAINTENANCE REMOVED AND REPLACED THE L-ANGLE, UPPER OUTBOARD HORIZONTAL BEAM IAW SRM 51-30-5, 51-30-2 AND 51-10-1.
